# SDR UPS02838797

- Difficulty date: July 14, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 321
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EMERGENCY EXIT LIGHTS FAILED OPS CHECK.  RANG OUT WIRING PER WDM 33-50-01, WIRING CHECKED OUT GOOD.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK, AND OPS CHECKED GOOD IAW DC8 M/M 33-50-01.
